# SDR DALA2019080654614

- Difficulty date: August 3, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N923DZ
- Make and model: Boeing 737932ER
- Aircraft serial: 64887
- Aircraft time: 1,211 hours, 438 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 3923 - PRES - DECLARED AN EMERGENCY IN TO LAS FOR LOSS OF PRESSURIZATION. MASKS DID NOT DEPLOY. CORRECTIVE ACTION: PERFORMED CPC 1-2 BITE CHECKS, BOTH CONTROLLERS SHOW FAULT 17 (NOT USED). PERFORMED ODI NO-GO ATA 2131 AUTO PRESSURE CONTROL. NTF. PRESSURIZED AIRCRAFT TO 8.2 DIFFERENTIAL (PSI) NO DEFECTS FOUND. NO MISSING PANELS. PERFORMED SINGLE PACK CONFIDENCE CHECKS. NTF. REPLACED DCPC-1, PRESS CONTROL PANEL AND OUTFLOW VALVE PRECAUTIONARY. ALL OPS CHECKS GOOD. AIRCRAFT RTS. (5971178).
